On the practical solution of Thue-Mahler equations, an outline

Benne de Weger

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationNumber Theory, Vol.II, Diophantine and Algebraic
    PublisherColloquia Mathematica Societas Janos Bolyai
    Pages1037-1050
    Number of pages14
    Publication statusPublished - 1991

    Keywords

    • METIS-141065

    Cite this

    de Weger, B. (1991). On the practical solution of Thue-Mahler equations, an outline. In Number Theory, Vol.II, Diophantine and Algebraic (pp. 1037-1050). Colloquia Mathematica Societas Janos Bolyai.